Hail, Goshen
- When
- July 13, 11:35 PM MST to 11:38 PM MST
- Where
- Goshen County, Jay Em
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.467, -104.367
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 13, 8:08 PM MST, 3 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 908 PM MDT TUE JUL 13 2004 .DISCUSSION...WILL UPDATE FORECAST MAINLY TO REMOVE SEVERE THUNDERSTORM WATCH. SEVERAL STRONG STORMS DEVELOPED THIS EVENING... BUT WE HAVE ONLY RECEIVED ONE REPORT OF SEVERE WEATHER SO FAR (NORTHEASTERN GOSHEN COUNTY). DESCENDING MOTION FROM UPPER HIGH CENTERED OVER NORTHEAST COLORADO COUNTERED A VERY UNSTABLE AIR MASS AND MAIN THREAT FROM STORMS WAS HEAVY RAIN. .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. POMEROY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 926 AM MDT TUE JUL 13 2004 NEZ001>003-019>021-054-055-WYZ059>070-141145- BANNER-BOX BUTTE-CHEYENNE-CHEYENNE FOOTHILLS-CONVERSE-DAWES-GOSHEN- KIMBALL-LARAMIE RANGE-LARAMIE VALLEY-MORRILL-NIOBRARA-NORTH CARBON- NORTH LARAMIE RANGE-PINE BLUFFS-PLATTE-SCOTTS BLUFF-SIOUX- SNOWY RANGE-SOUTHWEST CARBON- INCLUDING THE CITIES OF...ALLIANCE...CHADRON...CHEYENNE...DOUGLAS... KIMBALL...LARAMIE...LUSK...RAWLINS...SCOTTSBLUFF...SIDNEY... TORRINGTON AND WHEATLAND 926 AM MDT TUE JUL 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING EAST OF A LINE FROM DOUGLAS TO CHEYENNE. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE ACROSS THE SLIGHT RISK AREA...PRODUCING LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL OCCUR WEDNESDAY AFTERNOON AND EVENING. A FEW STORMS MAY BECOME SEVERE ALONG AND EAST OF THE WYOMING-NEBRASKA STATE LINE. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE IN MOST AREAS DURING THE AFTERNOONS AND EVENINGS FROM THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE. KMD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT TUE JUL 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 10 SE PRAIRIE CENTER 42.51N 104.20W
07/13/2004 0.75 INCH GOSHEN WY PUBLIC
&&
JRSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 905 PM MDT TUE JUL 13 2004 NEZ001>003-019>021-054-055-WYZ059-060-063>070-140330- BANNER-BOX BUTTE-CHEYENNE-CHEYENNE FOOTHILLS-CONVERSE-DAWES-GOSHEN- KIMBALL-LARAMIE RANGE-LARAMIE VALLEY-MORRILL-NIOBRARA- NORTH LARAMIE RANGE-PINE BLUFFS-PLATTE-SCOTTS BLUFF-SIOUX- SNOWY RANGE- INCLUDING THE CITIES OF...ALLIANCE...CHADRON...CHEYENNE...DOUGLAS... KIMBALL...LARAMIE...LUSK...SCOTTSBLUFF...SIDNEY... TORRINGTON AND WHEATLAND 905 PM MDT TUE JUL 13 2004 ...SEVERE THUNDERSTORM WATCH HAS EXPIRED... AT 900 PM MDT...THE THREAT OF SEVERE WEATHER HAD DIMINISHED ACROSS SOUTHEASTERN WYOMING...SOUTH CENTRAL WYOMING AND THE WESTERN PANHANDLE OF NEBRASKA. FOR THAT REASON...THE SEVERE THUNDERSTORM WATCH THAT HAD BEEN IN EFFECT HAS BEEN ALLOWED TO EXPIRE.
The Cheyenne radar (KCYS), 151 km away, was scanning. The volume nearest the first event began at 06:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2004Every state in 2004This day in weather historyWarnings in Wyoming, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413958.